# SDR WS9R2010FA0000466

- Difficulty date: April 21, 2010
- Submitted: May 14, 2010
- Operation: General aviation
- Filed by: Western Skyways Inc, repair station WS9R575J
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: SL16511
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

((WS9R)) FOUND ABRASIVE MEDIA TRAPPED BETWEEN THE NR 4 EXHAUST LOBE AND THE FWD THRUST SURFACE OF THE CAMSHAFT.  ALSO, BY USING A 10X MAGNIFYING GLASS, FOUND THAT THE CAM LOBES AND MACHINED BEARING SURFACES WERE ROUGH AS IF DAMAGED BY ABRASIVE MEDIA BLASTING.
